Positive solutions of asymptotically linear elliptic eigenvalue problems. (English) Zbl 0433.35026


35J65 Nonlinear boundary value problems for linear elliptic equations
35A05 General existence and uniqueness theorems (PDE) (MSC2000)
55M25 Degree, winding number
35B32 Bifurcations in context of PDEs
Full Text: DOI


[1] Amann, H, Fixed point equations and nonlinear eigenvalue problems in ordered Banach spaces, SIAM rev., 18, 620-709, (1976) · Zbl 0345.47044
[2] Amann, H, Nonlinear eigenvalue problems having precisely two solutions, Math. Z., 150, 27-37, (1976) · Zbl 0329.35027
[3] Amann, H; Laetsch, T, Positive solutions of convex nonlinear eigenvalue problems, Indiana univ. math. J., 25, 259-270, (1976) · Zbl 0329.35028
[4] {\scA. Ambrosetti}, On the exact number of positive solutions of convex nonlinear problems, Boll. Un. Mat. Ital., in press. · Zbl 0391.35031
[5] Brown, K.J; Budin, H, Multiple positive solutions for a class of nonlinear boundary value problems, J. math. anal. appl., 60, 329-338, (1977) · Zbl 0361.35023
[6] Hess, P, Multiple solutions of asymptotically linear elliptic boundary value problems, (), in press · Zbl 0421.35024
[7] Keener, J.P; Keller, H.B, Positive solutions of convex nonlinear eigenvalue problems, J. differential equations, 16, 103-125, (1974) · Zbl 0287.35074
[8] Rabinowitz, P.H, Some global results for nonlinear eigenvalue problems, J. functional analysis, 7, 487-513, (1971) · Zbl 0212.16504
[9] Rabinowitz, P.H, Théorie du degré topologique et applications à des problèmes aux limites non linéaires, Notes univ. Paris VI et CNRS, (1975), (rédigés par H. Berestycki)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.